iCliniq logo

Ask a Doctor Online Now

HomeAnswersUrologyburning sensationWhy is the tip of my penis burning?

I have lower abdomen pain and burning of penis tip. Why?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At February 26, 2018
Reviewed AtDecember 20, 2023

Patient's Query

Dear doctor,

I am 29 years old and since two months, I am suffering from lower abdominal pain and burning of penis tip. The case is as follows: At first when I got this, I was having severe penis burning and a swollen meatus with abdominal pain. So, my GP gave me medicine for UTI and also gave few tests which included CBC, sugar test, urine routine and culture, sonography for abdomen and lower abdomen, PSA, and serum creatine which all came negative. But still, I was having lower abdomen pain and burning tip, now with a stinging sensation in the penis as well as in the anus. Since it was not going away, my GP referred me to a urologist who then said it is dysuria and gave me Levoflox 500 mg, Tizan, Paracetamol 650 and Lactulose solution for motion for five days. But still, the pain was not gone. So, the urologist said to see a surgeon for abdomen pain and a dermatologist for the red meatus. The dermatologist said I do not have any skin issue but still gave me antifungal tablets and an antiallergy with a cream. So, the redness of meatus came down and burning too, but the stinging sensation of the lower abdomen and the sting from the penis to anus was not gone as I could feel it every now and then and more when passing motion.

After all this, then I visited the surgeon who checked me for a hernia and prostate. To confirm, he also referred me to a sonography B/L hernial region and color doppler scrotum as now the pain was in the testicle too and a stool test. I did the following test and result for a hernia was negative while for scrotum test it came as: The right spermatic cord is bulky and shows mildly increased vascularity s/o funiculitis. Right simple epidydimal cyst. Normal both testis. Now, the surgeon was not available. So, I went to my urologist with these reports and he gave me medicine: Tablet Metrogyl 400 mg (Metronidazole) two times a day for five days. Tablet Doxycycline LB 100 (Doxycycline) twice daily after food for 14 days. Tablet Chymozal Forte DS thrice before food for five days. Tablet Dolo 650 (Paracetamol) thrice after food for five days. I was instructed to wear tight scrotal support. I am still feeling pain in right side and testicle seems to be swollen slightly. There is still burning in tip of my penis and stinging in the penis is there too. Now my question is why does this happen? I am little tensed and do not know what exactly this is and how long will it take to completely go. This is treatable, right? Will it re-occur again? I am really tensed. Please help. And the tight scrotal support has to be worn at night too? I request you to please help me with this.

Hello,

Welcome to icliniq.com.

Relax and do not worry. I have read everything and also seen the reports (attachment removed to protect patient identity). Funiculitis is basically inflammation/infection of spermatic cord which lies above the testis. So, you have inflammation of spermatic cord. It usually occurs after urine infection. There are nerves in the spermatic cord and because of inflammation, these nerves are getting irritated. So, you are having tingling and other sensations. Your sensations may take some time to resolve like four to six weeks as the nerves require to heal. The medication given by your doctor is fine. Nothing to change. I will only suggest adding tablet Flavospas (Flavoxate) one tablet morning, afternoon and evening. It will help reduce sensations. Yes, if possible you need to wear scrotal support at night also.

Patient's Query

Dear doctor,

Thank you so much for your kind reply. I will follow the instructions given. There are a few questions that I need to ask: Will this condition affect my sex life or my fertility in any way? Can I travel as my job requires me to travel by public transport. And also, can I do yoga or some exercise like brisk walking or swimming? Please suggest some precautions I need to follow.

Hello,

Welcome back to icliniq.com.

This will not affect your fertility. Yes, you can carry out your activities which you told but wear scrotal support so that there is less strain on the spermatic cord. Avoid swimming for three weeks, you can do walking.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Khant Shahil Ramesh Bhai
Dr. Khant Shahil Ramesh Bhai

Urology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Urology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy